| Catalog Number |
10010903 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of flow issues - accuracy could not be verified due to the product not being returned for failure investigation.A device history record review for material# 10010903 and lot# 24049394 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 29apr2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
It was reported that bd alaris smartsite gravity blood set was under infusing the following information was received by the initial reporter with the following verbatim concern description: gyne injured the aorta and lost ~1l of blood very quickly.We put in a crash mac catheter and tried to transfuse as fast as possible, but it would not go in faster than a slow drip.